Urticaria

What is Urticaria?

It is an allergic response seen in the skin characterized by red raised bumps over the body.

Questions and answers on "Urticaria"

Hi from last one year I am suffering from Urticaria and my Dr adviced me to take atarax 25mg once in two days. I also have a problem of devaited nasal septum. Due to nasal congestion I started using nasal spray last year. From last year I dont have nasal congestion problem but the new on has started "Urticaria". Also from 3 months some pimples has developed on my face. Please give some suggestion.

doctor1 MD

Brief Answer:
Hello XXXXXXX XXXXXXX

Detailed Answer:


Thank you for the query

From the history you have given it is a little difficult for me to come to a conclusion. Could you please give me a little more information so that I can help you better?

1. Have you undergone any blood tests? If yes...

Read Full Thread   Ask a Doctor Now

I got urticaria 7 1/2 weeks into Complera. My doctor told me to stop taking it immediately just 4 days short of my next refill because of concerns this reaction may get worse or affect my XXXXXXX organs (besides skin). Question: Will going off medication for 4 days have any negative impact on my progress towards an undetectable status (virus load, RNA at 1400copies)? What in Complera causes urticaria? My doctor suggested I start new cycle with Stribild. Is Stribild a good choice giving I am treatment naive and medication profile is similar to Complera, relatively.

doctor1 MD

Hi,

Thanks for writing in.

Complera is emtricitabine / rilpivirine / tenofovir in oral tablet. This is an effective and well tolerated combination for HIV. Rash has been reported in at least 10% of treatment-naive patients treated with emtricitabine and tenofovir.

Getting off the medication for 4...

Read Full Thread   Ask a Doctor Now

i was suffering from urticaria since one year and now it is controlled after long treatment of worms. Now i am afraid if it comes back again.

Pls suggest.

doctor1 MD

Hello XXXXXXX

It is good that your urticaria is now controlled. Mind you, it is not because of deworming that you are fine now, it is your body which has out grown urticaria. And, this is the normal expected course.
More than 75% of urticaria patients achieve remission (become fine) after 2 years...

Read Full Thread   Ask a Doctor Now

Hi I am Ali from pakistan.weather is very hot and humid.we are sufferring from sever urticaria.anti allergic drugs give temporary relief. Is there any permanent treatment

doctor1 MD

Did you try calamine lotion? Probably you are having a solar urticaria.Is it present mostly in the exposed areas of your body? . The most common cause is the exposure to ultraviolet radiation..A photo patch test or a photo test is done to identify solar urticaria.Anti histamine/anti allergic...

Read Full Thread   Ask a Doctor Now

my son (3 yrs) is admitted in the hospital suffering from acute urticaria for 2 days . he is suffering pain in his abdomen for last 3days. according to the concerned doctor his blood reports, stool test reports, usg report and xray report is o.k. since this morning reddish spots and rashes come out on his skin and the doctor identified it as acute urticaria. i am an amway distributor and have 100% believe in nutrulite. pls suggest me .

doctor1 MD

Hi,

Nutrilite is a multivitamin supplement and has nothing to do with urticaria.

Although stool reports showed nothing, I suggest to repeat testing. Usually, parasites do not come in the feces. So, I advise to collect three samples of stool (three consecutive days) preserved in formalin (as...

Read Full Thread   Ask a Doctor Now

Recent questions on  Urticaria

doctor1 MD

Hello, my name is Cheryl. I am a 45 yr old female. Was diagnosed several yrs ago with IBS (cramping, bloating, alternating constipation/diarrhea). About 8 yrs ago was diagnosed with diverticulitis, confirmed with followup sigmoidoscopy. Have had several flareups since then treated with liquid diet and antibiotics. About 18 months ago developed hives (now chronic). The hives clear up when I am on antibiotics for diverticulitis (flagyl/cipro). Have had a CT scan (said nothing remarkable), have had stool cultures for parasites, bloodwork (CBC, TSH, tested for lupus, etc)-everything negative. Am back to diarrhea with stomach pain, undigested food and mucous in stool. Tried probiotics, made hives worse (cortisone shot also made hives worse). Have also had some RAST tests for food allergies, all negative, and stopped eating gluten a couple of years ago. Do you have any suggestions of what I might request to be tested for at this point? Thank you for your time.

doctor1 MD

My shin is burning from the inside,my skin is burning from inside out was all over me.From waist down.See over 50 dr s.Everyone is boggled.Allergists,derm,medicine,rhematology.etc...I have been on remicade,sulu cortef.I am on 3 vials ev/6wks.Recently been off a month.To see if it was that.Came back.Had a biopsy,mri,all cultures.It is hives that start on my bum always then spread down one leg then the other starts,turns purplish/bruised/goes away.My skin peels and I feel literally crazy,fevers,dizzy,itchy,forgetful my speech was off.Now I am limping with it mostly contained in my lower left leg now.It was as red as red.I have crohns.Also on depo provera and sulucortef.All I can do is ice it and take morphine and advil.Nothing is helping.Can t walk.Need some advice.

doctor1 MD

Hi, my OB?GYN prescribed Medroxypr AC 10 mg, to me a month ago, the uterus lining is to thick , I had heavy bleeding for 4 mo. straight , he did a Dand C first, then started me on this , after I had the surgery I started with staph on my foot, then I had to start the progesterones on the 24th for 10 days, after the 2nd day I developed a itchy red rash very severe under my breasts, and hives on my face and chest,. We my family Dr. assumed it was a reaction from the sulfa I was taking for the staph. I had finally cleared up the breast rash, and yesterday started back on the pregesterone for another 10 days. This morning I awoke with the same severe rash in the same spot and my tongue and throat feel tingly and hoarse. I am thinking now this is a reaction from the Medroxypr. Could I be right and should I stop taking it. My DR. is on vacation

doctor1 MD

My friend developed rashes on her skin, which was diagnosed as Papular Urticaria by the dermatologist, caused by tick bites. He prescribed Propygenta NF cream, but when she applies the cream on the rashes, the itching increases. Please help. Regards, Sriram

doctor1 MD

Hi Sir, My name is XXXX. last two weeks on words i am suffering from itching in hole body . after the itching the skin came full reddish .. Three days back i consulted general physician and he gave me to NIXITRAL 100MG AND Dorebar Rabeprazole...

doctor1 MD

My daughter has bumps on her legs we have just noticed. It started out as just one or two and has steadily increased. They are raised and slightly itchy.

doctor1 MD

MY URINE CYTOLOGY REPORT SHOWED: UROTHELIAL + SQUAMOS CELLS, ADMIXED WITH INNUMERABLE URINARY CRYSTALS, FEW RBC'S + RED CELL CASTS. PROGNOSIS???

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy
Related Procedures
Related Medical Topics